Hyperbolic entire functions with bounded Fatou components
Bergweiler, Walter (Christian-Albrechts-Universität zu Kiel(Germany). Mathematisches Seminar)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Rempe, Lasse (University of Liverpool(UK). Dept. of Mathematical Sciences)

Data: 2015
Resum: We show that an invariant Fatou component of a hyperbolic transcendental entire function is a Jordan domain (in fact, a quasidisc) if and only if it contains only finitely many critical points and no asymptotic curves. We use this theorem to prove criteria for the boundedness of Fatou components and local connectivity of Julia sets for hyperbolic entire functions, and give examples that demonstrate that our results are optimal. A particularly strong dichotomy is obtained in the case of a function with precisely two critical values.
Nota: Número d'acord de subvenció AGAUR/2009/SGR-792
Nota: Número d'acord de subvenció MINECO/MTM2011-26995-C02-02
Nota: Agraïments: The third author was supported by a Philip Leverhulme Prize.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Axiom A ; Bounded Fatou component ; Eremenko-Lyubich class ; Fatou set ; Hyperbolicity ; Jordan curve ; Julia set ; Laguerre-Pólya class ; Local connectivity ; Quasicircle ; Quasidisc ; Transcendental entire function
Publicat a: Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society, Vol. 90 Núm. 4 (2015) , p. 799-829, ISSN 0010-2571



Preprint
27 p, 2.8 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2019-02-02



   Favorit i Compartir